Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
UglyGirlCosofACNE

Does Accutane affect your Sex Life?

Recommended Posts

Hi,

I need your help! I just read that ACCUTANE affects your sex life: "Accutane® (isotretinoin) can permanently affect your sex life, reducing libido and sexual sensation. In some cases it may also induce sexual dysesthesias in which sexual sensations feel like "pins and needles"

I want to know if anyone out there has experienced sex issues while on accutane or after accutane.

Thank you! ! Please share . .

Link to post
Share on other sites

There are only two answers for your question.

1. Temporary reducing libido.

2. Permanently reducing libido.

Link to post
Share on other sites

I was just about to post about this. Helpppp. I had mild to moderate facial acne and moderate to severe back acne going into things with very oily skin.

I am just about a month into things and my skin has never looked better. Pretty nonexistent IB. However I had many side effects: pretty bad sore back, tiredness, slight redness of skin. Recently though I have been worried about this exact side effect. At first I thought maybe it was just me having a rough day, but now I am confident that Accutane has lowered my libido and sex drive. I am having trouble keeping it up over things that used to. Should I get off Accutane? Any other options? My blackheads still have a little ways before they all come out.

Link to post
Share on other sites
I was just about to post about this. Helpppp. I had mild to moderate facial acne and moderate to severe back acne going into things with very oily skin.

I am just about a month into things and my skin has never looked better. Pretty nonexistent IB. However I had many side effects: pretty bad sore back, tiredness, slight redness of skin. Recently though I have been worried about this exact side effect. At first I thought maybe it was just me having a rough day, but now I am confident that Accutane has lowered my libido and sex drive. I am having trouble keeping it up over things that used to. Should I get off Accutane? Any other options? My blackheads still have a little ways before they all come out.

If you are having that many side effects just a month in I would suggest you call your derm. You might want to stop accutane and hope things get better. If you stay on there is no promise that the side effect will go away.

If your from the u.s. it does state to notify your physican if you have back pain. As for the lack of libido it may be temporary and go away or it may become permanent. look up Kevin Pezzi m.d. and accutane.....Like navpro said if you feel lucky roll the dice.

I still suggest letting your derm know.

good luck

Link to post
Share on other sites

Thank you for the responses. Its nice to talk about it with other people dealing with acne.

I saw Kevin Pezzi's article about accutane and now Im really scared. I will definitely be putting in a call to my derm tomorrom. I just wished I could just stay on it long enough for all theses black heads to push themselves out....but I guess I shouldn't expect everything to go 100% as planned.

Link to post
Share on other sites

It effected mine near the end of the course. Everything is A-OK now. If you do a search in this forum you will find many many many threads regarding this.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×